advertisement
Question
Posted by: crazy | 2010/09/03

temper and no patients

Hi Doc im so awfull lately, MY temper is short im irritable and no pattients im 52 I do suffer with bipolar My meds are Wellbutrin XL 300, Concerta 38 mg and have 2mg Alzam at night. I do have night sweats, hot flushes, could this be change of life, but had a historectomy at 39. Im so scared im going to end up all on my own , my husband might leave me and all friends and family will just forget me because im such a horrible person to live with, I snap for nothing and if anybody ask me to help them or any favour it drives me crazy i dont want to know nobodies story or intrested in what they have to say, I no longer work as I went on Ill health benifit pension, I dont even want to do my hobbies that i enjoyed so mutch and my memory is awfull i cant remember where i put anything and it makes me panic and i even forget some words when im in a conversation IM SCARED!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It could indeed be change of life, and/or some side-effect of the meds you are taking in that combination.
Sounds like you need a re-assessment by your psychiatrist ; there could be more depression arising, for instance, and the meds may need tweaking.
YOu haven't made cleasr what the time-scale is ( but your shrink would know this ) - presumably the Bipolar Problems have been around for some time, and this sort of anger and irritability have presumably not been a significant part of it before, or it wouldn't only be worrying you NOW. If you've been on these meds for some time without this problem, then it's probably not due to the meds. If these other signs of possible menopause have been around abou the same lenth of time as the irritability, then this points to it as the explanation.
Sounds like we could form a new asociation of temporarily Horrioble people ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Crazy | 2010/09/03

I was actualy doing fine on my meds for about 2 years and suddenly since about March im just not doing so well, and it is hel to find correct meds, tel me about it, and the correct diagnose I went thrue hell and back, that is why Im so scared!! I do have a appt at my shrink, I dont want to start cutting myself again and every thing that goes with that. Thanx for your input love you for it

Reply to Crazy
Posted by: Maria | 2010/09/03

I think you make a valid point Bee. I''m very stressed at the moment and turning into a wicked witch, and I tend to want to fix this by altering my meds. But I should rather accept that this is the effect of stress and work on ways of dealing with it that doesn''t involve drugs.

Reply to Maria
Posted by: Bee | 2010/09/03

It really does not sound like you are on the right medication. I am also Bipolar (if I really am is another questions as doctor''s so easily diagnose this now) and have the often freak out and temper, but not as mush as I use to cause I''m on the right medication.

It may take a long time to find the right -|- tail that works for you so regular visits to the psychiatrist is vital!

I often feel like a horrible person and the past weekend we had my mother-in-law''s 60th at our house. I ended up being such a bitch to everyone and felt so bad. But realised that I have been so stressed as we had renovations in and around the house for the last 4 weeks. So we are also just human and need to realise stressors in our lived instead of always blaming bipolar.

Reply to Bee
Posted by: cybershrink | 2010/09/03

It could indeed be change of life, and/or some side-effect of the meds you are taking in that combination.
Sounds like you need a re-assessment by your psychiatrist ; there could be more depression arising, for instance, and the meds may need tweaking.
YOu haven't made cleasr what the time-scale is ( but your shrink would know this ) - presumably the Bipolar Problems have been around for some time, and this sort of anger and irritability have presumably not been a significant part of it before, or it wouldn't only be worrying you NOW. If you've been on these meds for some time without this problem, then it's probably not due to the meds. If these other signs of possible menopause have been around abou the same lenth of time as the irritability, then this points to it as the explanation.
Sounds like we could form a new asociation of temporarily Horrioble people ?

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement